BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A remark on the blow-up of the solutions of the equation ut+f(x)a(u)ux=h(x,u)

Participants in the publication
Dias, João-Paulo (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1996

Where published
Revista Matemática de la Universidad Complutense de Madrid

Publication Identifiers
ISSN - 0214-3577

Publisher
Serv. Publ. Univ. Complutense Madrid

Edition
Rev. Mat. Univ. Complut. Madrid
Volume
9
Number
2

Starting page
385
Last page
391


Export

APA
Dias, João-Paulo, Mário Figueira, (1996). A remark on the blow-up of the solutions of the equation ut+f(x)a(u)ux=h(x,u). Revista Matemática de la Universidad Complutense de Madrid, 9, 385-391. ISSN 0214-3577. eISSN .

IEEE
Dias, João-Paulo, Mário Figueira, "A remark on the blow-up of the solutions of the equation ut+f(x)a(u)ux=h(x,u)" in Revista Matemática de la Universidad Complutense de Madrid, vol. 9, pp. 385-391, 1996.

BIBTEX
@article{46632, author = {Dias, João-Paulo and Mário Figueira}, title = {A remark on the blow-up of the solutions of the equation ut+f(x)a(u)ux=h(x,u)}, journal = {Revista Matemática de la Universidad Complutense de Madrid}, year = 1996, pages = {385-391}, volume = 9 }